Waves
Excedril™ Extra Strength

Excedril™ Extra Strength


For the temporary relief of pain and headaches, sinusitis, colds, muscular aches, menstrual discomfort, toothaches, and minor arthritis pain. Active ingredients: Acetaminophen 250mg., Aspirin 250 mg., Caffeine 65 mg.


Order# Item Unit Case Price
5411SM 50 x 2 100 48 Call for Price
5411MD 100 x 2 200 24 Call for Price
5411XL 500 x 2 1000 5 Call for Price